Alert archive / Alabama / Small Craft Advisories in 2011

Small Craft Advisory 43, NWS Mobile, AL

December 6, 2011

NWS Mobile, AL issued this small craft advisory at Dec 6, 2011, 4:01 PM CST. It took effect at Dec 7, 2011, 12:00 AM CST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Dec 6, 2011, 4:01 PM CST (22:01 UTC)
In effect from
Dec 7, 2011, 12:00 AM CST
Expired
Dec 8, 2011, 9:00 AM CST
In force
33 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

766 
WHUS74 KMOB 062201
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
401 PM CST TUE DEC 6 2011

...A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM MIDNIGHT TONIGHT
THROUGH 4 AM CST FRIDAY MORNING...

.A STRONG NORTHWESTERLY FLOW WILL DEVELOP IN THE WAKE OF A COLD
FRONT OVER THE MARINE AREA TONIGHT AND CONTINUE THROUGH WEDNESDAY
AFTERNOON...REMAINING STRONG BUT BECOMING MORE NORTH TO NORTHEASTERLY
BY THURSDAY MORNING. SEAS WILL GRADUALLY BUILD TONIGHT THROUGH
WEDNESDAY... WITH MAX SEAS APPROACHING 8 TO 9 FEET OFFSHORE WEDNESDAY
AFTERNOON AND WEDNESDAY NIGHT. ROUGH CONDITIONS SHOULD BE EXPECTED ON
AREA BAYS AND INLAND WATERWAYS OVER THE NEXT SEVERAL DAYS. ALTHOUGH
THE FRONT HAS MOVED EAST OF THE COASTAL WATERS...POST FRONTAL LIGHT
RAIN WILL BE POSSIBLE OVER ALL OF THE MARINE AREA TONIGHT THROUGH
WEDNESDAY AFTERNOON.

GMZ630-650-655-670-675-070615-
/O.NEW.KMOB.SC.Y.0043.111207T0600Z-111209T1000Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
401 PM CST TUE DEC 6 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM CST
FRIDAY. 

* WINDS: WINDS INCREASING TO 20 KNOTS AND GUSTY OVER AREA BAYS AND 20
  TO 25 KNOTS WITH HIGHER GUSTS OVER THE OFFSHORE GULF WATERS. 

* SEAS: SEAS BUILDING TO 7 TO 9 FEET WELL OFFSHORE LATE WEDNESDAY
  AFTERNOON THROUGH WEDNESDAY NIGHT...SUBSIDING SLIGHTLY TO AROUND 7
  FEET ON THURSDAY. EXPECT ROUGH CONDITIONS ON AREA BAYS AND INLAND
  WATERWAYS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
670 
WHUS74 KMOB 070510
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1110 PM CST TUE DEC 6 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 4 AM CST FRIDAY
MORNING...

.A STRONG NORTHWESTERLY FLOW WILL DEVELOP IN THE WAKE OF A COLD
FRONT OVER THE MARINE AREA TONIGHT AND CONTINUE THROUGH WEDNESDAY
AFTERNOON...REMAINING STRONG BUT BECOMING MORE NORTH TO
NORTHEASTERLY BY THURSDAY MORNING. SEAS WILL GRADUALLY BUILD
TONIGHT THROUGH WEDNESDAY... WITH MAX SEAS APPROACHING 8 TO
9 FEET OFFSHORE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. ROUGH
CONDITIONS SHOULD BE EXPECTED ON AREA BAYS AND INLAND WATERWAYS
OVER THE NEXT SEVERAL DAYS. ALTHOUGH THE FRONT HAS MOVED EAST OF
THE COASTAL WATERS...POST FRONTAL LIGHT RAIN WILL BE POSSIBLE
OVER ALL OF THE MARINE AREA TONIGHT THROUGH WEDNESDAY AFTERNOON.

GMZ630-650-655-670-675-071315-
/O.CON.KMOB.SC.Y.0043.111207T0600Z-111209T1000Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1110 PM CST TUE DEC 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST FRIDAY. 

* WINDS: WINDS INCREASING TO 20 KNOTS AND GUSTY OVER AREA BAYS 
  AND 20 TO 25 KNOTS WITH HIGHER GUSTS OVER THE OFFSHORE GULF 
  WATERS. 

* SEAS: SEAS BUILDING TO 7 TO 9 FEET WELL OFFSHORE LATE 
  WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT...SUBSIDING 
  SLIGHTLY TO AROUND 7 FEET ON THURSDAY. EXPECT ROUGH CONDITIONS 
  ON AREA BAYS AND INLAND WATERWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
858 
WHUS74 KMOB 070955
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
355 AM CST WED DEC 7 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA ANS NORTHWEST OUT TO 60 NM INCLUDING ALL INLAND BAYS AND
SOUNDS...

.A STRONG NORTHWEST WIND WILL DEVELOP OVER THE MARINE AREA TODAY IN
RESPONSE TO A STRONG UPPER LEVEL DISTURBANCE LIFTING OFF TO THE
NORTHEAST COMBINED WITH STRONG HIGH PRESSURE BUILDING OVER THE LOWER
MISSISSIPPI RIVER VALLEY AND NORTH CENTRAL GULF. THE STRONG NORTHERLY
WIND WILL CONTINUE OVER THE MARINE AREA THROUGH MIDDAY THURSDAY THEN
GRADUALLY DIMINISH THURSDAY AFTERNOON THROUGH FRIDAY AS HIGH PRESSURE
TO THE WEST SHIFTS NORTHEAST. 

GMZ630-650-655-670-675-080000-
/O.EXT.KMOB.SC.Y.0043.000000T0000Z-111208T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
355 AM CST WED DEC 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST
THURSDAY. 

* WINDS: NORTHWEST WINDS INCREASING 25 TO 30 KNOTS WITH HIGHER GUSTS. 

* SEAS: SEAS BUILDING TO 7 TO 9 FEET WELL OFFSHORE LATE WEDNESDAY
  AFTERNOON THROUGH WEDNESDAY NIGHT. EXPECT ROUGH CONDITIONS ON AREA
  BAYS AND INLAND WATERWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
176 
WHUS74 KMOB 071326 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
726 AM CST WED DEC 7 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL
INLAND BAYS AND SOUNDS...

.A STRONG NORTHWEST WIND WILL DEVELOP OVER THE MARINE AREA TODAY
IN RESPONSE TO A STRONG UPPER LEVEL DISTURBANCE LIFTING OFF TO
THE NORTHEAST COMBINED WITH STRONG HIGH PRESSURE BUILDING OVER
THE LOWER MISSISSIPPI RIVER VALLEY AND NORTH CENTRAL GULF. THE
STRONG NORTHERLY WIND WILL CONTINUE OVER THE MARINE AREA THROUGH
MIDDAY THURSDAY THEN GRADUALLY DIMINISH THURSDAY AFTERNOON
THROUGH FRIDAY AS HIGH PRESSURE TO THE WEST SHIFTS NORTHEAST.

GMZ630-650-655-670-675-072130-
/O.CON.KMOB.SC.Y.0043.000000T0000Z-111208T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
726 AM CST WED DEC 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY.

* WINDS: NORTHWEST WINDS INCREASING 25 TO 30 KNOTS WITH HIGHER 
  GUSTS.

* SEAS: SEAS BUILDING TO 7 TO 9 FEET WELL OFFSHORE TODAY AND TONIGHT
  GRADUALLY SUBSIDING TO 4 TO 6 FEET IN THE AFTERNOON. ROUGH
  CONDITIONS ON AREA BAYS AND INLAND WATERWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
141 
WHUS74 KMOB 072132
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
332 PM CST WED DEC 7 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING
ALL INLAND BAYS AND SOUNDS...

.A STRONG NORTHWEST TO NORTHERLY WIND FORECAST TO PERSIST TONIGHT
INTO THURSDAY MORNING AS A STRONG HIGH PRESSURE SYSTEM BUILDS OVER THE LOWER
MISSISSIPPI RIVER VALLEY AND NORTH CENTRAL GULF. CONDITIONS ARE
FORECAST TO IMPROVE INTO THURSDAY AFTERNOON. 

GMZ630-650-655-670-675-080600-
/O.CON.KMOB.SC.Y.0043.000000T0000Z-111208T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
332 PM CST WED DEC 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY.

* WINDS: NORTHWEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS NEAR 30
  KNOTS. 

* SEAS: SEAS 7 TO 9 FEET WELL OFFSHORE TONIGHT GRADUALLY SUBSIDING TO
  4 TO 6 FEET THURSDAY AFTERNOON. ROUGH CONDITIONS ON AREA BAYS AND INLAND
  WATERWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
609 
WHUS74 KMOB 080455
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1055 PM CST WED DEC 7 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING
ALL INLAND BAYS AND SOUNDS...

.A STRONG NORTHWEST TO NORTHERLY WIND FORECAST TO PERSIST TONIGHT
INTO THURSDAY MORNING AS A STRONG HIGH PRESSURE SYSTEM BUILDS
OVER THE LOWER MISSISSIPPI RIVER VALLEY AND NORTH CENTRAL GULF.
CONDITIONS ARE FORECAST TO IMPROVE INTO THURSDAY AFTERNOON.

GMZ630-650-655-670-675-081300-
/O.CON.KMOB.SC.Y.0043.000000T0000Z-111208T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1055 PM CST WED DEC 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY.

* WINDS: NORTHWEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS 
  NEAR 30 KNOTS. 

* SEAS: SEAS 7 TO 9 FEET WELL OFFSHORE TONIGHT GRADUALLY 
  SUBSIDING TO 4 TO 6 FEET THURSDAY AFTERNOON. ROUGH CONDITIONS 
  ON AREA BAYS AND INLAND WATERWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
918 
WHUS74 KMOB 080955
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
355 AM CST THU DEC 8 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM THIS MORNING 
FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL INLAND BAYS AND SOUNDS...

.HIGH PRESSURE WILL CONTINUE TO SETTLE OVER THE CENTRAL GULF STATES
THROUGH FRIDAY MORNING...THEN BECOME REINFORCED FROM THE NORTH LATE
FRIDAY THROUGH EARLY NEXT WEEK. AS RESULT A MODERATE TO STRONG
NORTHERLY WIND EARLY THIS MORNING WILL DIMINISH LATE THIS MORNING
THROUGH FRIDAY MORNING...THEN BUILD LATE FRIDAY THROUGH SATURDAY
NIGHT AS THE RIDGE OF HIGH PRESSURE REBUILDS TO THE NORTH. 

GMZ630-650-655-670-675-081500-
/O.EXT.KMOB.SC.Y.0043.000000T0000Z-111208T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
355 AM CST THU DEC 8 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS: NORTHEAST WINDS AROUND 20 KNOTS EARLY THIS MORNING
  DIMINISHING TO 10 TO 15 KNOTS LATE THIS MORNING AND THIS 
  AFTERNOON. 

* SEAS: SEAS 5 TO 7 FEET WELL OFFSHORE EARLY THIS MORNING SUBSIDING
  TO 3 TO 5 FEET THIS AFTERNOON. BAY AND AND INLAND WATERS CHOPPY TO
  ROUGH EARLY THIS MORNING BECOMING A LIGHT TO MODERATE CHOP. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 3:25 PM CST, 36 minutes earlier.

Area forecast discussion, Dec 6, 3:25 PM CST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
325 PM CST TUE DEC 6 2011

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...A STRONG COLD FRONT
JUST PASSING I 65 AROUND NOON WILL MOVE OUT OF THE REGION THIS
EVENING BRINGING CLOUDY SKIES AND FALLING TEMPERATURE. THE CURRENT
COLD AIR SURGE IS SHALLOW MEANING THE WARMER AIR IN THE MID LEVELS
WILL BRING LOW STRATUS AND PERIODS OF RAIN OVERNIGHT. UPPER TROF AXIS
IS LOCATED OVER CENTRAL TEXAS THIS MORNING.MAIN CONCERN FOR TONIGHT
AND WEDNESDAY IS THE POSTFRONTAL RAINFALL SOME PLACES COULD GET.
GUIDANCE SUGGESTS AN AREA OF PERSISTENT RAIN TO BEGIN OVER WESTERN
AND NORTHERN SECTIONS OF THE REGION THROUGH MOST OF TONIGHT BEFORE
DRIFTING EAST AND NORTHEAST EARLY WED AS THAT AFOREMENTIONED UPPER
TROF FINALLY BEGINS TO PULL AWAY TO THE NORTHEAST. POPS ARE FORECAST
CONSISTENT WITH GUIDANCE THROUGH TONIGHT. PRECIPITABLE WATER IS 1.5
INCHES...EVENT TOTAL NOT EXCEEDING A HALF INCH. AS FOR
TEMPERATURE...IT WILL DROP THROUGH TONIGHT AND PERIODS. WILL ALSO
STICK WITH THE UPDATED GRIDDED MOS CALCULATIONS THROUGH TONIGHT.
THESE ARE SLIGHTLY LOWER THAN MAV GUIDANCE AND HAVE KEPT IT THIS WAY
ANTICIPATING A DOWNWARD SLIDE IN GUIDANCE THE NEXT COUPLE OF CYCLES.

THE POSITIVE TILT SHORTWAVE OVER THE PLAINS WILL AMPLIFY AS IT MOVES
AND BECOME MORE UPRIGHT LONGITUDINALLY BY WEDNESDAY AS IT ARRIVES
HERE WHILE MOVING PROGRESSIVELY FASTER. SHOULD ARRIVE IN THE STATE
LINE AREA OF MS/AL AROUND NOON WEDNESDAY AND INTO THE PIEDMONT BY
WEDNESDAY EVENING. AS THIS SYSTEM MOVES INTO THE AREA...IT WILL
BRING IN VERY DRY AIR. THAT SHOULD SHUT THE RAIN DOWN IN SE MS AND
SW AL WED MORNING AND IN THE FLORIDA PANHANDLE AND SOUTH CENTRAL AL
BY WEDNESDAY EVENING. BUT THE CLEARING WILL NOT HELP A  CLIMB OF
TEMPERATURE. EASED MAXIMA UPWARD A DEGREE OR TWO FROM THE LAST
FORECAST. THAT IS STILL BELOW GUIDANCE WHICH WE THINK IS NOT
RECOGNIZING 1000-850 MB THICKNESSES DECREASING WEDNESDAY MORNING AND
STAYING STATUS QUO THROUGH WEDNESDAY AFTERNOON. TEMPERATURE WILL
STAGGER ON WITH LITTLE PROGRESS MORE THAN THE LOWER TO MID 40S
THE STRENGTH OF COLD AIR ADVECTION AND LOW HUMIDITY IN THE 850-700
MB LAYER WILL KICK UP WIND GUSTS LATE WEDNESDAY MORNING AND
AFTERNOON. FORECAST SOUNDINGS FOR NAM AND GFS SHOW WINDS AROUND 30
KT AT THE TOP OF THE MIXED LAYER. IT EXHIBITS A PROFILE NEAR THE DRY
ADIABATIC LAPSE RATE. THIS MOMENTUM WILL REACH THE SURFACE IN GUSTS
MEANING 25 TO 35 MPH GUSTS ARE LIKELY BUT IT DOES NOT YET LOOK LIKE
A WIND ADVISORY WOULD BECOME NECESSARY. WIND CHILL EFFECTS WILL MAKE
IT FEEL 10 TO 15 DEGREES COLDER COMPARED TO THE ACTUAL AIR TEMP.

WINDS WILL DIMINISH WEDNESDAY NIGHT AS A HIGH RIDGES IN FROM THE
NORTHWEST AND FLATTENS THE PRESSURE GRADIENT. A CLEAR COLD NIGHT
WITH LOWS DROPPING INTO THE MID TO UPPER 20S WELL INLAND TO LOW 30S
ALONG THE COAST. /77

&&

.LONG TERM (FRIDAY THROUGH MONDAY)...NO CHANGES. BELOW NORMAL
TEMPERATURES WILL PERSIST THROUGH THE END OF THE WEEK AND INTO THE
WEEKEND. A SERIES OF COLD AIR INJECTIONS WILL BE FELT THE NEXT FEW
DAYS. EXPECTING IT TO REMAIN SOMEWHAT COLD THROUGH SATURDAY BEFORE
LOWS REBOUND INTO THE 40S ON SUNDAY. THE UPPER AIR PATTERN WILL
DEVELOP INTO A SPLIT FLOW BY FRIDAY...WITH THE SUBTROPICAL JET
UNDERCUTTING WESTERN STATES RIDGING WHILE DEEP TROUGHING BECOMES
DEAMPLIFIED OVER THE MIDWEST/GREAT LAKES. THE UPPER LEVEL CONFLUENCE
BETWEEN THE NORTHERN AND SOUTHERN STREAM JETS WILL ALLOW FOR ANOTHER
POLAR HIGH PRESSURE TO BECOME ANCHORED OVER THE LOWER MS/TN VALLEYS
BY SATURDAY MORNING. THIS WILL BRING A REINFORCING SHOT OF COLDER
AIR TO OUR REGION. HIGHS WILL GENERALLY BE IN THE MID TO UPPER 50S
WITH LOWS IN THE LOW TO MID 30S WITH A FEW UPPER 20S IN THE COLDER
INLAND AREAS. WITH THE REINFORCEMENT OF COLD AIR ON SATURDAY...IT IS
POSSIBLE THAT HIGHS WILL HAVE TO BE ADJUSTED DOWNWARD EVEN MORE.

THE GFS/ECMWF DIVERGE BY THE END OF THE FORECAST PERIOD AS THE ECMWF
EJECTS A STRONG SHORTWAVE OUT OF THE SOUTHWEST STATES AND INTO OUR
REGION BY MONDAY...RESULTING IN A SUBSTANTIAL INCREASE IN RAIN
CHANCES. THE GFS SHOWS NO SUCH FEATURE AS THIS TIME AND THE 00Z GFS
ENSEMBLES SHOW LITTLE SUPPORT FOR THE OP ECMWF. FOR NOW WILL STICK
VERY CLOSE TO MEX GUIDANCE WHICH SHOWS A GRADUAL MODERATION IN TEMPS
BACK TO NEAR NORMAL LEVELS WITH CONTINUED DRY CONDITIONS. /77
&&

.AVIATION...(06/18Z AND 07/00Z TAF ISSUANCES)...IFR TO OCNL LIFR
CEILINGS ARE EXPECTED TO PREVAIL THROUGH 07/12Z AND THEN IMPROVE
SLIGHTLY TO MVFR CRITERIA BETWEEN 07/12Z AND 07/18Z WEDNESDAY.
VSBY'S WILL ALSO BE LOW...IFR TO OCNLY MVFR IN LIGHT RAIN AND LIGHT
FOG THROUGH 07/12Z AS WELL. AFTER ABOUT 07/15Z...CEILINGS WILL BEGIN
TO SLOWLY LIFT AND BREAK AS A MODERATE TO STRONG NORTHWESTERLY SFC
FLOW DEVELOPS OVER THE REGION. 12/DS

&&

.MARINE...A STRONG NORTHWESTERLY FLOW WILL DEVELOP IN THE WAKE OF A
COLD FRONT OVER THE MARINE AREA TONIGHT AND CONTINUE THROUGH
WEDNESDAY AFTERNOON...REMAINING STRONG BUT BECOMING MORE NORTH TO
NORTHEASTERLY BY THURSDAY MORNING. WILL BE ISSUING A SMALL CRAFT
ADVISORY (SCA) FOR ALL MARINE ZONES WITH THIS AFTERNOONS
PACKAGE...VALID FROM 06Z WEDNESDAY THROUGH AROUND 09Z FRIDAY. A
LIGHTER OFFSHORE FLOW...AROUND 15 TO 20 KNOTS (SMALL CRAFT EXERCISE
CAUTION) WILL THEN PERSIST OVER THE COASTAL WATERS THROUGH THE LATE
WEEK AND UPCOMING WEEKEND. SEAS WILL GRADUALLY BUILD TONIGHT THROUGH
WEDNESDAY...WITH MAX SEAS APPROACHING 8 TO 9 FEET OFFSHORE WEDNESDAY
AFTERNOON AND WEDNESDAY NIGHT. ROUGH CONDITIONS SHOULD BE EXPECTED
ON AREA BAYS AND INLAND WATERWAYS OVER THE NEXT SEVERAL DAYS.
ALTHOUGH THE FRONT HAS MOVED EAST OF THE COASTAL WATERS...POST
FRONTAL LIGHT RAIN WILL BE POSSIBLE OVER ALL OF THE MARINE AREA
TONIGHT THROUGH WEDNESDAY AFTERNOON. 12/DS

&&

.FIRE WEATHER...NO HEADINES AT THE MOMENT. RH WILL REMAIN HIGH
THROUGH WEDNESDAY AS A COLD FRONT MOVES THROUGH THE REGION WITH
OVERCAST AND PATCHY RAIN LINGERING BEHIND THE FRONT. DRY COLD AIR
BEGINS TO MOVE INTO THE REGION WEDNESDAY WITH WINDS STRENGTHENING
OUT OF THE NORTHWEST. DRY AIR MOVES INTO THE AREA BY THURSDAY WITH RH
DROPPING CONSIDERABLY. RED FLAG CONDITIONS MAY OCCUR THURSDAY ONLY
BUT ARE NOT EXPECTED AFTER FRIDAY.  /77

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      42  51  30  56 /  70  50  20  10
PENSACOLA   47  54  32  57 /  70  50  20  10
DESTIN      53  58  40  56 /  60  50  20  05
EVERGREEN   43  49  29  56 /  80  60  20  10
WAYNESBORO  37  48  25  56 /  80  50  20  10
CAMDEN      40  48  28  55 /  90  70  30  10
CRESTVIEW   48  54  31  57 /  70  50  20  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM MIDNIGHT WEDNESDAY TO 4 AM FRIDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...MOBILE BAY...WATERS FROM
     DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...AND WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Dec 6, 5:45 AM CST, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
545 AM CST TUE DEC 6 2011

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-071200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
545 AM CST TUE DEC 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD LIGHT TO MODERATE RAIN WILL CONTINUE ACROSS MUCH OF THE
FORECAST AREA TODAY AND TONIGHT IN THE WAKE OF A COLD FRONT WHICH
MOVES ACROSS THE REGION TODAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONGER COLD FRONT WILL MOVE ACROSS THE FORECAST AREA ON
WEDNESDAY. WIND GUSTS FROM 25 TO 35 MPH CAN BE EXPECTED IN THE WAKE
OF THE FRONT. A WIND ADVISORY WILL LIKELY BE REQUIRED FOR MOST LAND
AREAS ON WEDNESDAY.

A LIGHT FREEZE MOSTLY NORTH OF THE I-10 CORRIDOR WILL BE POSSIBLE
EACH NIGHT...THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630-650-655-670-675-071200-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
545 AM CST TUE DEC 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT GULF COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH TONIGHT.
NORTHWEST WINDS AT 15 TO 20 KNOTS WILL CONTINUE THROUGH TONIGHT.
SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA ON WEDNESDAY.
NORTHWEST WINDS AT 25 TO 30 KNOTS WITH HIGHER GUSTS CAN BE EXPECTED
WEDNESDAY AND WEDNESDAY NIGHT. A SMALL CRAFT ADVISORY WILL LIKELY BE
REQUIRED WEDNESDAY AND WEDNESDAY NIGHT.

NORTHERLY WINDS AND SEAS WILL REBUILD LATE IN WEEK IN THE WAKE OF
ANOTHER COLD FRONT WHICH IS EXPECTED TO MOVE ACROSS THE MARINE AREA
FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

Nearby

Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.